If Your Anti-Depressant is Causing Depression--Sexually

No one wants to leave their depression untreated, but patients are often not wanting to take antidepressants because of the effects on sexuality. All gynos know that the use of medications for many medical conditions can have sexual side effects. The sexual side effects of antidepressants are commonly talked about, and have been as significant driving force for the development of newer medications. We've actually tried antidepressants as sexual stimulants. As a general rule using a medication to treat another medication is often not a good idea, it can work, and a variety of medications have been tried to reverse the sexual side effects of antidepressants. They have tried. methylphenidate, cyproheptadine, yohimbine, sildenafil and bethanechol, all in attempt to counteract the effects on the brain receptors. All these medications have some potential significant risks to them and it's important to work with your gyno to weigh the risks and benefits of these medications.

Comments

Popular posts from this blog

Passing Your Uterine Lining, Menstrual Period Norms

Mirena IUD and Your Sex Drive

Post-Endometrial Ablation Syndrome